# SDR DALA2022102406849

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CORROSION ON RH SIDE PLATE BTW STA 1200 TO 1310 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00184: RH SIDE PLATE BTW STA 1200 TO 1310 AT AFT CARGO COMPARTMENT. (C2) REPAIRED PER PER. B757-200 SRM. (2459893)
